# SDR N6WA2014051202

- Difficulty date: May 12, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N168GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10272
- Aircraft time: 15,167 hours, 9,977 cycles
- Engine: Ge CF348C5B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

LEFT ENG VIB AT 2.9 AT ONE POINT.  INSPECTED ENG FAN BLADES FOR STIFFNESS & FOR ICE, SHOOK FAN BLADES & PERFORMED ENG RUN IAW AMM 72-21-02 ANS 71-00-00.
